# SDR SWIA201126997

- Difficulty date: July 28, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 23,540 hours, 19,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BURNT OUT.  (FLT 5372)  RELAMPED EMERGENCY LIGHT.
